Advanced search

Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems

Author
Organization
Abstract
The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Liénard systems of type (m, n) with m < 2n +1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].
Keywords
Lienard equation, limit cycle, heteroclinic connection, cyclicity, EQUATIONS

Citation

Please use this url to cite or link to this publication:

Chicago
Caubergh, Magdalena, Freddy Dumortier, and Stijn Luca. 2010. “Cyclicity of Unbounded Semi-hyperbolic 2-saddle Cycles in Polynomial Lienard Systems.” Discrete and Continuous Dynamical Systems 27 (3): 963–980.
APA
Caubergh, M., Dumortier, F., & Luca, S. (2010). Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 27(3), 963–980.
Vancouver
1.
Caubergh M, Dumortier F, Luca S. Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2010;27(3):963–80.
MLA
Caubergh, Magdalena, Freddy Dumortier, and Stijn Luca. “Cyclicity of Unbounded Semi-hyperbolic 2-saddle Cycles in Polynomial Lienard Systems.” DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 27.3 (2010): 963–980. Print.
@article{8581153,
  abstract     = {The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Li{\'e}nard systems of type (m, n) with m {\textlangle} 2n +1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].},
  author       = {Caubergh, Magdalena and Dumortier, Freddy and Luca, Stijn},
  issn         = {1078-0947},
  journal      = {DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {963--980},
  title        = {Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems},
  url          = {http://dx.doi.org/10.3934/dcds.2010.27.963},
  volume       = {27},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: